Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

$ k$-groups and duality


Author: N. Noble
Journal: Trans. Amer. Math. Soc. 151 (1970), 551-561
MSC: Primary 42.51
DOI: https://doi.org/10.1090/S0002-9947-1970-0270070-8
MathSciNet review: 0270070
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Arens, A topology for spaces of transformations, Ann. of Math. (2) 47 (1946), 480-495. MR 8, 165. MR 0017525 (8:165e)
  • [2] A. Arhangel'skiĭ, On a class of spaces containing all metric and all locally bicompact spaces, Dokl. Akad. Nauk SSSR 151 (1963), 751-754 = Soviet Math. Dokl. 4 (1963), 1051-1055. MR 27 #2959. MR 0152988 (27:2959)
  • [3] R. W. Bagley and J. S. Yang, On k-spaces and function spaces, Proc. Amer. Math. Soc. 17 (1966), 703-705. MR 33 #693. MR 0192468 (33:693)
  • [4] W. W. Comfort and K. A. Ross, Topologies induced by groups of characters, Fund. Math. 55 (1964), 283-291. MR 30 #183. MR 0169940 (30:183)
  • [5] E. Hewitt and K. A. Ross, Abstract harmonic analysis. Vol. I: Structure of topological groups. Integration theory, group representations, Die Grundlehren der math. Wissenschaften, Band 115, Academic Press, New York and Springer-Verlag, Berlin and New York, 1963. MR 28 #158. MR 551496 (81k:43001)
  • [6] R. Hooper, A study of topological Abelian groups based on normed space theory, Doctoral Dissertation, Univ. of Maryland, College Park, 1967.
  • [7] S. Kaplan, Extensions of the Pontrjagin duality. I: Infinite products, Duke Math. J. 15 (1948), 649-658. MR 10, 233. MR 0026999 (10:233c)
  • [8] -, Extensions of the Pontrjagin duality. II: Direct and inverse sequences, Duke Math. J. 17 (1950), 419-435. MR 14, 245. MR 0049906 (14:245c)
  • [9] Y. Kōmura, Some examples on linear topological spaces, Math. Ann. 153 (1964), 150-162. MR 32 #2884. MR 0185417 (32:2884)
  • [10] H. Leptin, Bemerkung zu einem Satz von S. Kaplan, Arch. Math. 6 (1955), 139-144. MR 16, 568. MR 0066397 (16:568d)
  • [11] -, Zur Dualitätstheorie projektiver Limites abelscher Gruppen, Abh. Math. Sem. Univ. Hamburg 19 (1955), 264-268. MR 16, 899. MR 0068544 (16:899e)
  • [12] N. Noble, Ascoli theorems and the exponential map, Trans. Amer. Math. Soc. 143 (1969), 393-411. MR 0248727 (40:1978)
  • [13] -, The continuity of functions on cartesian products, Trans. Amer. Math. Soc. 149 (1970), 187-198. MR 0257987 (41:2636)
  • [14] H. Poppe, Stetige Konvergenz und der Satz von Ascoli und Arzelà, Math. Nachr. 30 (1965), 87-122. MR 32 #6400. MR 0188973 (32:6400)
  • [15] M. Smith, The Pontrjagin duality theorem in linear spaces, Ann. of Math. (2) 56 (1952), 248-253. MR 14, 183. MR 0049479 (14:183a)
  • [16] N. Vilenkin, Direct spectra of topological Abelian groups and their limit groups, Dokl. Akad. Nauk SSSR 72 (1950), 617-620. (Russian) MR 12, 79. MR 0036248 (12:79a)
  • [17] S. Warner, The topology of compact convergence on continuous function spaces, Duke Math. J. 25 (1958), 265-282. MR 21 #1521. MR 0102735 (21:1521)
  • [18] A. Weil, L'intégration dans les groupes topologiques et ses applications, Actualités Sci. Indust., nos. 869, 1145, Hermann, Paris, 1940, 1951. MR 3, 198.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.51

Retrieve articles in all journals with MSC: 42.51


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1970-0270070-8
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society